Arkiv för Matematik

, Volume 53, Issue 2, pp 259–270 | Cite as

Fatou–Bieberbach domains in \(\mathbb{C}^{n}\setminus\mathbb{R}^{k}\)

Article

Abstract

We construct Fatou–Bieberbach domains in \(\mathbb{C}^{n}\) for n>1 which contain a given compact set K and at the same time avoid a totally real affine subspace L of dimension <n, provided that KL is polynomially convex. By using this result, we show that the domain \(\mathbb{C}^{n}\setminus\mathbb{R}^{k}\) for 1≤k<n enjoys the basic Oka property with approximation for maps from any Stein manifold of dimension <n.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andersén, E. and Lempert, L., On the group of holomorphic automorphisms of \(\mathbb{C}^{n}\), Invent. Math. 110 (1992), 371–388. MathSciNetCrossRefGoogle Scholar
  2. 2.
    Andrist, R., Shcherbina, N. and Wold, E. F., The Hartogs extension theorem for holomorphic vector bundles and sprays, Preprint, 2014. arXiv:1410.2578.
  3. 3.
    Andrist, R. and Wold, E. F., The complement of the closed unit ball in \(\mathbb{C}^{3}\) is not subelliptic, Preprint, 2013. arXiv:1303.1804.
  4. 4.
    Dloussky, G., From non-Kählerian surfaces to Cremona group of \(\mathbb{P}^{2}(\mathbb{C})\), Preprint, 2012. arXiv:1206.2518.
  5. 5.
    Drinovec Drnovšek, B. and Forstnerič, F., Strongly pseudoconvex Stein domains as subvarieties of complex manifolds, Amer. J. Math. 132 (2010), 331–360. MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Fornæss, J. E. and Wold, E. F., Non-autonomous basins with uniform bounds are elliptic, to appear in Proc. Amer. Math. Soc. Google Scholar
  7. 7.
    Forstnerič, F., Complements of Runge domains and holomorphic hulls, Michigan Math. J. 41 (1994), 297–308. MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Forstnerič, F., Stein Manifolds and Holomorphic Mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete 56, Springer, Berlin–Heidelberg, 2011. CrossRefMATHGoogle Scholar
  9. 9.
    Forstnerič, F., Oka manifolds: from Oka to Stein and back, Ann. Fac. Sci. Toulouse Math. 22 (2013), 747–809. MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Forstnerič, F. and Lárusson, F., Survey of Oka theory, New York J. Math. 17a (2011), 1–28. Google Scholar
  11. 11.
    Forstnerič, F. and Lárusson, F., Holomorphic flexibility properties of compact complex surfaces, Int. Math. Res. Not. IMRN 13 (2014), 3714–3734. MATHGoogle Scholar
  12. 12.
    Forstnerič, F. and Løw, E., Holomorphic equivalence of smooth submanifolds in \(\mathbb{C}^{n}\), Indiana Univ. Math. J. 46 (1997), 133–153. MathSciNetGoogle Scholar
  13. 13.
    Forstnerič, F. and Ritter, T., Oka properties of ball complements, Math. Z. 277 (2014), 325–338. MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Forstnerič, F. and Rosay, J.-P., Approximation of biholomorphic mappings by automorphisms of \(\mathbb{C}^{n}\), Invent. Math. 112 (1993), 323–349. MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Gromov, M., Convex integration of differential relations, I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 329–343 (Russian). English transl.: Math. USSR-Izv. 37 (1973), 329–343. MathSciNetGoogle Scholar
  16. 16.
    Gromov, M., Partial Differential Relations, Ergebnisse der Mathematik und ihrer Grenzgebiete 9, Springer, Berlin–New York, 1986. CrossRefMATHGoogle Scholar
  17. 17.
    Hamm, H., Zum Homotopietyp Steinscher Räume, J. Reine Angew. Math. 338 (1983), 121–135. MathSciNetMATHGoogle Scholar
  18. 18.
    Hanysz, A., Oka properties of some hypersurface complements, Proc. Amer. Math. Soc. 142 (2014), 483–496. MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Kutzschebauch, F. and Wold, E. F., Carleman approximation by holomorphic automorphisms of \(\mathbb{C}^{n}\), Preprint, 2014. arXiv:1401.2842.
  20. 20.
    Lárusson, F., What is … an Oka manifold, Notices Amer. Math. Soc. 57 (2010), 50–52. MathSciNetGoogle Scholar
  21. 21.
    Løw, E. and Wold, E. F., Polynomial convexity and totally real manifolds, Complex Var. Elliptic Equ. 54 (2009), 265–281. MathSciNetCrossRefGoogle Scholar
  22. 22.
    Nakamura, I., Complex parallelisable manifolds and their small deformations, J. Differential Geom. 10 (1975), 85–112. Google Scholar
  23. 23.
    Rosay, J.-P. and Rudin, W., Holomorphic maps from \(\mathbb{C}^{n}\) to \(\mathbb{C}^{n}\), Trans. Amer. Math. Soc. 310 (1988), 47–86. MathSciNetMATHGoogle Scholar
  24. 24.
    Stout, E. L., Polynomial Convexity, Birkhäuser, Boston, 2007. MATHGoogle Scholar

Copyright information

© Institut Mittag-Leffler 2015

Authors and Affiliations

  1. 1.Faculty of Mathematics and PhysicsUniversity of LjubljanaLjubljanaSlovenia
  2. 2.Institute of Mathematics, Physics and MechanicsLjubljanaSlovenia
  3. 3.Department of MathematicsUniversity of OsloOsloNorway

Personalised recommendations